# SDR HEEA0014571

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: SPL2501024
- Condition: Burned Out
- Location: Lighting System
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LIGHT SYSTEM POWER SUPPLY UNIT SMOKED.
